MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; FEMORAL STEM

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; FEMORAL STEM
Model Number 10-10-0006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This event is also described in 3002498892-2025-00032 and 3002498892-2025-00033.It was reported that the femoral stem subsided.The femoral stem, femoral head, and acetabular liner were revised.
 
Additional Manufacturer Narrative
The dhr was reviewed.The devices meet dimensional specifications.The ncm log was reviewed and no ncms have been observed for these lots.There are no other complaints reported for the subject lot numbers.The cited reason for revision was stem subsidence.Stem subsidence can be caused by multiple factors, including, but not limited to patient factors (e.G.Bone quality, comorbidities, patient activity) and surgical technique (e.G.Implant selection and alignment).The revision cannot be attributed to device malfunction based on the provided information.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
Manufacturer Contact
garrett spurgeon
1800 triplett blvd
akron, OH 44306
3307337600
MDR Report Key24028720
Report Number3002498892-2025-00031
Device Sequence Number8902806
Product Code LPH
UDI-Device Identifier00816127021992
UDI-Public00816127021992
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-10-0006
Device Lot Number3216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10-10-0006; 10-21-3600; 10-40-3654
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale